MathSciNet Relay Station
MathSciNet bibliographic data
MR2436184 (2009f:76041) 76D03 (35Q35 76U05 86A10)
Khouider, Boualem; Titi, Edriss S. An inviscid regularization for the surface quasi-geostrophic equation. Comm. Pure Appl. Math. 61 (2008), no. 10, 1331–1346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement